Sur des variétés toriques non projectives
Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 3, pp. 407-431.
@article{BSMF_2000__128_3_407_0,
     author = {Bonavero, Laurent},
     title = {Sur des vari\'et\'es toriques non projectives},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {407--431},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {128},
     number = {3},
     year = {2000},
     doi = {10.24033/bsmf.2375},
     mrnumber = {2001i:14067},
     zbl = {0954.14038},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2375/}
}
TY  - JOUR
AU  - Bonavero, Laurent
TI  - Sur des variétés toriques non projectives
JO  - Bulletin de la Société Mathématique de France
PY  - 2000
SP  - 407
EP  - 431
VL  - 128
IS  - 3
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2375/
DO  - 10.24033/bsmf.2375
LA  - fr
ID  - BSMF_2000__128_3_407_0
ER  - 
%0 Journal Article
%A Bonavero, Laurent
%T Sur des variétés toriques non projectives
%J Bulletin de la Société Mathématique de France
%D 2000
%P 407-431
%V 128
%N 3
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.2375/
%R 10.24033/bsmf.2375
%G fr
%F BSMF_2000__128_3_407_0
Bonavero, Laurent. Sur des variétés toriques non projectives. Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 3, pp. 407-431. doi : 10.24033/bsmf.2375. http://www.numdam.org/articles/10.24033/bsmf.2375/

[Bat82] Batyrev (V.V.). - Toroidal Fano 3-folds, Math. USSR, Izv., t. 19, 1982, p. 13-25. | Zbl

[Bon95] Bonavero (L.). - Inégalités de Morse et variétés de Moishezon, Thèse, Université Joseph Fourier, 1995.

[Bon96] Bonavero (L.). - Sur des variétés de Moishezon dont le groupe de Picard est de rang un, Bull. Soc. Math. France, t. 124, n° 3, 1996, p. 503-521. | Numdam | MR | Zbl

[Ewa86] Ewald (G.). - Spherical complexes and nonprojective toric varieties, Discrete Comput. Geom., t. 1, 1986, p. 115-122. | MR | Zbl

[Ewa96] Ewald (G.). - Combinatorial convexity and algebraic geometry, Graduate Texts in Math., Springer, t. 168, 1996. | MR | Zbl

[Ful93] Fulton (W.). - Introduction to toric varieties., Annals of Math. Studies, Princeton University Press, t. 131, 1993. | MR | Zbl

[Kle66] Kleiman (S.L.). - Toward a numerical theory of ampleness, Ann. Math., t. 2, ser. 84, 1966, p. 293-344. | MR | Zbl

[Kle88] Kleinschmidt (P.). - A classification of toric varieties with few generators, Aequationes Math., t. 35, n° 2/3, 1988, p. 254-266. | MR | Zbl

[KSt91] Kleinschmidt (P.), Sturmfels (B.). - Smooth toric varieties with small Picard number are projective, Topology, t. 30, n° 2, 1991, p. 289-299. | MR | Zbl

[Kol91] Kollár (J.). - Flips, flops, minimal models, Surveys Diff. Geom., t. 1, 1991, p. 113-199. | MR | Zbl

[Mar82] Maruyama (M.). - Elementary transformations in the theory of algebraic vector bundles, Algebraic geometry, Proc. International Conference, La Rabida/Spain 1981, Lect. Notes Math., t. 961, 1982, p. 241-266. | MR | Zbl

[Moi67] Moishezon (B.). - On n dimensional compact varieties with n independent meromorphic functions., Amer. Math. Soc. Transl., t. 63, 1967, p. 51-177. | Zbl

[Mor96] Morelli (R.). - The birational geometry of toric varieties, J. Algebr. Geom., t. 5, n° 4, 1996, p. 751-782. | MR | Zbl

[Oda78] Oda (T.). - Lectures on torus embeddings and applications (based on joint work with Katsuya Miyake), Published for the Tata Institute of Fundamental Research, Bombay, Tata Institute of Fundamental Research Lectures on Mathematics an Physics, Mathematics, Springer-Verlag, t. 57, 1978. | MR | Zbl

[Oda88] Oda (T.). - Convex bodies and algebraic geometry : an introduction to the theory of toric varieties, Ergebnisse der Mathematik und ihrer Grenzgebiete, Springer, t. 3, 015, 1988. | EuDML | MR | Zbl

[Rei83] Reid (M.). - Decomposition of toric morphisms Arithmetic and geometry, dedicated to I.R. Shafarevich, vol. II, Geometry, Prog. Math., t. 36, 1983, p. 395-418. | MR | Zbl

[WWa82] Watanabe (K.), Watanabe (M.). - The classification of Fano 3-folds with torus embeddings, Tokyo J. Math., t. 5, 1982, p. 37-48. | MR | Zbl

Cited by Sources: